# SDR DALA2024010900330

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N528DE
- Make and model: Airbus A321-271N
- Aircraft serial: 11248
- Aircraft time: 3,724 hours, 880 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 5028 ODOR IN CABIN AFTER APU START. CORRECTIVE ACTION: FOUND EVIDENCE OF DE-ICING FLUID IN APU INLET C/W WORKCARD 2100-2005. R/R CABIN RECIRC FLITERS PER A321 AMM 21-21-41. WASHED APU INLET AND COMPARTMENT. NO SMELL AFTER RUNNING ENGINE ALL OPS NML. (0145885)
